Journal of Inequalities and Applications
Volume 2005 (2005), Issue 1, Pages 41-47

Hyers-Ulam stability of Butler-Rassias functional equation

Soon-Mo Jung

Mathematics Section, College of Science and Technology, Hong-Ik University, Chochiwon 339-701, Korea

Received 10 June 2004

Copyright © 2005 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We will prove the Hyers-Ulam stability of the Butler-Rassias functional equation following an idea by M. T. Rassias.